×

zbMATH — the first resource for mathematics

Stability and correctness of abstract differential equations in Hilbert spaces. (English) Zbl 0409.34057

MSC:
34G10 Linear differential equations in abstract spaces
34A34 Nonlinear ordinary differential equations and systems
34A30 Linear ordinary differential equations and systems
34D20 Stability of solutions to ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Barták J.: Lyapunov stability and stability at constantly acting disturbances of an abstract differential equatiçn of the second order. Czech. Math. J., 26 (101) 1976, 411 - 437.
[2] Barták J.: The Lyapunov stability of the Timoshenko type equation. Časopis pro pěstování matematiky, roč. 101, 1976, 130-139.
[3] Daleckij Ju. L., Krejn M. G.: Ustojčivos\? rešenij differencialnych uravnenij v Banachovom prostranstve. Izdat2lstvo ”Nauka”, Moskva 1970)
[4] Davis S. H., Kerczek Ch.: A reformulation of energy stability theory. Arch. Rat. Mech. Anal., Vol 52, No 2, 1973, 112-117. · Zbl 0272.76028
[5] Derguzov V. I.: Ob ustojčivosti rešenij uravněnij Gamiltona s neogranicennymi periodičeskimi operatornymi koeficientami. Matematičeskij sbornik, T. 63 (105), No 4, 1964, 591 - 619)
[6] Derguzov V. I.: Dostatočnyje uslovija ustojčivosti gamiltonovych uravněnij s neogranicennymi periodičeskimi operatornymi koeficientami. Matematičeskij sbornik, T. 64 (106), No 2, 1964, 419-435)
[7] Domšlak Ju. I.: K teorii differencialnych uravněnij v Banachovom prostranstve s postojannym neogranicennym operatorom. DAN Az. SSR, Tom XVIII, No 5, 1962, 3 - 6
[8] Fink J. P., Hall W. S., Hausrath A. R.: A convergent two-time method for periodic differential equations. J. Diff. Eq., Vol. 15, No 3, 1974, 459-498. · Zbl 0258.34042
[9] Chalilov Z. I.: Ob ustojčivosti rešenij uravněnija v Banachovom prostranstve. DAN SSSR, Tom 137, No 4, 1961, 797-799)
[10] Chalilov Z. I.: Ob ustojčivosti rešenij evoljucionnovo uravněnija s neograničennym operatorom. DAN Az. SSR, Tom XVII, No 2, 1961, 91-95)
[11] Joseph D. D., Sattinger D. H.: Bifurcating time periodic solutions and their stability. Arch. Rat. Mech. Anal., Vol. 45, No 2, 1972, 79-109. · Zbl 0239.76057
[12] Kielhöfer H.: Stability and semilinear evolution equations in Hilbert space. Arch. Rat. Mech. Anal., Vol. 57, No 2, 1974, 150-165. · Zbl 0337.34056
[13] Kurzweil J.: Exponentially stable integral manifolds. averaging principle and continuous dependence on a parameter, Czech. Math. J., 16 (91), 1966, No 3, 4, 380-423, 463 - 492. · Zbl 0186.47701
[14] Leipholz H. H. E.: Stability of elastic rods via Liapunov’s second method. Ingenieur - Archiv 44, 1975, 21-26. · Zbl 0295.73041
[15] Malkin L G.: Teorija ustojcivosti dvizenija. Gosudarstvennoje izdatelstvo techniko-teoreticeskoj literatury, Moskva-Leningrad 1952)
[16] Nachlinger R. R., Faust C. D.: On the stability of a linearly viscoelastic bar. ZAMM 52, 1972, 179-181. · Zbl 0255.73060
[17] Neustupa J.: The uniform exponential stability and the uniform stability at constantly acting disturbances of a periodic solution of a wave equation. Czech. Math. J., 26 (101), 1976, 388-410. · Zbl 0346.35012
[18] Parks P. C.: A stability criterion for panel flutter via the second method of Liapunov. AIAA Journal, 1966, 175-177.
[19] Park P. C.: A stability criterion for a panel flutter problem via the second method of Liapunov. Diff. Eq. Dynam. Systems, 1967, 287-298.
[20] Prodi G.: Teoremi di tipo locale per 11 sistema di Navier-Stokes a stabilité delle soluzioni stazionarie. Rend. Sem. Matematico, Université di Padova, Vol. XXXII, 1962, 374-397. · Zbl 0108.28602
[21] Sattinger D. H.: Topics in stability and bifurcation theory. Lecture Notes in Mathematics, 309, Springer-Verlag, Berlin-Heidelberg-New York, 1973. · Zbl 0248.35003
[22] Serrin J.: On the stability of viscous fluid motions. Arch. Rat. Mech. Anal., Vol. 5, No 1, 1959, 1-13. · Zbl 0086.20001
[23] Sova M.: On the Timoshenko type equations. Časopis pro pěstování matematiky, svazek 100, číslo 3, 1975, 217-254. · Zbl 0324.34060
[24] Sova M.: Linear diff’erential equations in Banach spaces. Rozpravy ČSAV, řada matematických a přírodních věd. Vol. 85, sešit 6, Academia Praha, 1975.
[25] Straškraba I., Vejvoda O.: Periodic solutions to abstract diff’erential equations. Czech. Math. J., 23 (98), 1973, 635-669.
[26] Zenkovskaja S. M.: Ob ustojcivosti odnovo periodiceskovo resenija uravnenija Navje-Stoksa. Prikl. Mat. Meh., vyp. 1, 1967, 124-130)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.